Viagra has another negative effect

(ORDO NEWS) — The University of British Columbia has recorded the negative impact of Viagra on vision.

Scientists at the University of British Columbia in Canada have recorded a new negative effect on the body of potency-enhancing drugs sildenafil or tadalafil, sold under the trade name Viagra.

As it turned out, these substances double the risk of eye diseases. The findings of the study are described in the journal JAMA Ophthalmology.

The mechanism of work of sildenafil and tadalafil is to inhibit the production of the PDE5 enzyme contained in the cells of the genital organs. As a result, the vessels expand, which leads to blood flow.

During the study, experts analyzed the data of more than 200 thousand men who took Viagra. Prior to the start of the experiment, none of the subjects had vision problems.

According to experts, drugs that inhibit PDE5 caused ischemic optic neuropathy twice as often, serous retinal detachment was almost the same, and also increased the risk of retinal vascular occlusion by 1.44 times.

As a result, the chances of getting eye diseases when taking Viagra in men are 85 percent higher than those who do not use such drugs.

In March 2022, the leading specialist, urologist-andrologist at the SM Clinic, Vladimir Stepanov, said that with an overdose of Viagra, a person risks sudden death due to cardiac arrest.

Online:

Contact us: [email protected]

Our Standards, Terms of Use: Standard Terms And Conditions.